# SDR UIEA2022032900253

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 88,647 hours
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Part number: 11925
- Part serial: 0194
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A, D, O

## Discrepancy

EQUIPMENT COOLING EICAS MSG CAME ON DURING CLIMB RAN CHECKLIST & MSG CAME BACK( REMOVED / REPLACED FLIGHT DECK LOW FLOW DETECTOR IAW ATLAS AIR AMM 21-28-02 )
